# SDR VNAA202407090008

- Difficulty date: May 29, 2024
- Submitted: July 9, 2024
- Operation: Air carrier
- Aircraft: N584NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15387
- Aircraft time: 18,912 hours, 16,943 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: CC67010045
- Condition: Damaged
- Location: Zone 500
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IN REF. TRFKE00C9ELU:REO 690-57-21-456. 560FH PERM REPAIR - TEMPORARY DISPOSITION FOR BLENDED LIGTHNING STRIKE DAMAGE TO LH WING LOWER PLANK BETWEEN WS264.00-WS274.00 AND STR22-STR23 WITHIN 560FH, PERFORM A PERM REPAIR IAW APPROVED PROCEDURES. NOTE: ROTO/SHOT PEEN WILL NEED TO BE PERFORMED LIGTHNING STRIKE DAMAGE TO LH WING LOWER PLANK BETWEEN WS264.00-WS274.00 AND STR22-STR23 WAS REPAIRED PER REO 690-57-21-474 REV- -
